# SDR COMA0360433

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 19,495 hours, 17,595 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5235 NR 1 HYD SYSTEM LOW PRESSURE WARNING. COULD NOT DUPLICATE.  SYSTEM PRESSURE INDICATION NORMAL.
